REAL

Items where Author is "Aouf, M. K."

Up a level
Export as [feed] Atom [feed] RSS 1.0 [feed] RSS 2.0
Group by: Item Type | No Grouping
Jump to: Article
Number of items: 2.

Article

Srivastava, H. M. and Mostafa, A. O. and Aouf, M. K. and Zayed, H. M. (2019) Basic and fractional q-calculus and associated Fekete-Szegő problem for p-valently q-starlike functions and p-valently q-convex functions of complex order. Miskolc Mathematical Notes, 20 (1). pp. 489-509. ISSN 1787-2413

Srivastava, H. M. and Aouf, M. K. and Mostafa, A. O. (2019) Some properties of analytic functions associated with fractional q-calculus operators. Miskolc Mathematical Notes, 20 (2). pp. 1245-1260. ISSN 1787-2413

This list was generated on Mon Nov 30 15:15:36 2020 CET.